# SDR DALA2014082404810

- Difficulty date: August 23, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON FLOORBEAM AT BULKHEAD BS 1322.   REPAIRED IAW SRM 51-10-4  AND 51-10-3, PAR 21 AND 14.
